Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: Announcement of results


Authors: Amadeu Delshams, Rafael de la Llave and Tere M. Seara
Journal: Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 125-134
MSC (2000): Primary 37J40; Secondary 70H08, 37D10, 70K70
Published electronically: December 4, 2003
MathSciNet review: 2029474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a geometric mechanism for diffusion in Hamiltonian systems. We also present tools that allow us to verify it in a concrete model. In particular, we verify it in a system which presents the large gap problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 37J40, 70H08, 37D10, 70K70

Retrieve articles in all journals with MSC (2000): 37J40, 70H08, 37D10, 70K70


Additional Information

Amadeu Delshams
Affiliation: Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain
Email: Amadeu.Delshams@upc.es

Rafael de la Llave
Affiliation: Department of Mathematics, University of Texas, Austin, TX 78712-1802
Email: llave@math.utexas.edu

Tere M. Seara
Affiliation: Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya, Diagonal 647, 08028 Barcelona, Spain
Email: tere.m-seara@upc.es

DOI: http://dx.doi.org/10.1090/S1079-6762-03-00121-5
PII: S 1079-6762(03)00121-5
Keywords: Nearly integrable Hamiltonian systems, normal forms, slow variables, normally hyperbolic invariant manifolds, KAM theory, Arnold diffusion
Received by editor(s): March 9, 2003
Received by editor(s) in revised form: September 19, 2003
Published electronically: December 4, 2003
Communicated by: Svetlana Katok
Article copyright: © Copyright 2003 American Mathematical Society